The social reproductive worlds of migrants

Kilkey, M., Merla, L. and Baldassar, L. (2018) The social reproductive worlds of migrants. Journal of Family Studies, 24 (1). pp. 1-4. ISSN 1322-9400


Copyright, Publisher and Additional Information: © 2018 Informa UK Limited, trading as Taylor & Francis Group. This is an author-produced version of a paper subsequently published in Journal of Family Studies. Uploaded in accordance with the publisher's self-archiving policy.
  • Published (online): 5 January 2018
  • Published: April 2018
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Sociological Studies (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 12 Jan 2018 11:23
Last Modified: 11 Aug 2020 16:07
Status: Published
Publisher: e-Content Management
Refereed: Yes
Identification Number: